Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 21, 2013, 3:03 PM MST for 4 counties in Arizona. It took effect at May 22, 2013, 12:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 3:03 PM MST (22:03 UTC)
- In effect from
- May 22, 2013, 12:00 PM MST
- Expired
- May 22, 2013, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2045 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
912 WWUS75 KFGZ 212203 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 303 PM MST TUE MAY 21 2013 AZZ004-006>008-012-013-015-016-040-221000- /O.NEW.KFGZ.WI.Y.0006.130522T1900Z-130523T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF... DILKON 303 PM MST TUE MAY 21 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. * TIMING...WIND SPEEDS WILL BE INCREASING BY LATE WEDNESDAY MORNING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
954 WWUS75 KFGZ 220938 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 238 AM MST WED MAY 22 2013 AZZ004-006>008-012-013-015-016-040-221900- /O.CON.KFGZ.WI.Y.0006.130522T1900Z-130523T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF... DILKON 238 AM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... * TIMING...WIND SPEEDS WILL INCREASE BY LATE THIS MORNING AND CONTINUE THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
632 WWUS75 KFGZ 221805 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1105 AM MST WED MAY 22 2013 AZZ004-006>008-012-013-015-016-040-230200- /O.CON.KFGZ.WI.Y.0006.130522T1900Z-130523T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF... DILKON 1105 AM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
584 WWUS75 KFGZ 222130 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST WED MAY 22 2013 AZZ004-006-007-012-013-015-016-040-230530- /O.NEW.KFGZ.WI.Y.0007.130523T1700Z-130524T0300Z/ /O.CON.KFGZ.WI.Y.0006.000000T0000Z-130523T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...DILKON 230 PM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING. WINDS WILL TAPER OFF AFTER SUNSET THIS EVENING...BUT RETURN TO SIMILAR STRENGTH DURING THE DAYTIME HOURS THURSDAY. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ005-009>011-014-017-039-230530- /O.NEW.KFGZ.WI.Y.0007.130523T1700Z-130524T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA...WINDOW ROCK... GANADO...ST. JOHNS...SPRINGERVILLE...SHOW LOW 230 PM MST WED MAY 22 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * TIMING...WIND SPEEDS WILL INCREASE BY LATE THURSDAY MORNING AND CONTINUE THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-230200- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-130523T0200Z/ YAVAPAI COUNTY MOUNTAINS- INCLUDING THE CITY OF...PRESCOTT 230 PM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH WILL CONTINUE THROUGH THE EARLY EVENING. * IMPACTS...CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
941 WWUS75 KFGZ 230146 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 646 PM MST WED MAY 22 2013 AZZ004-006-007-012-013-015-016-040-231000- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-130523T0200Z/ /O.CON.KFGZ.WI.Y.0007.130523T1700Z-130524T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...DILKON 646 PM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING. WINDS WILL TAPER OFF AFTER SUNSET THIS EVENING...BUT RETURN TO SIMILAR STRENGTH DURING THE DAYTIME HOURS THURSDAY. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-230300- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-130523T0200Z/ YAVAPAI COUNTY MOUNTAINS- INCLUDING THE CITY OF...PRESCOTT 646 PM MST WED MAY 22 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... STRONG WIND GUSTS HAVE DIMINISHED FOR THE EVENING PERIOD. WIND SPEEDS WILL INCREASE AGAIN ON THURSDAY. $$ AZZ005-009>011-014-017-039-231000- /O.CON.KFGZ.WI.Y.0007.130523T1700Z-130524T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA...WINDOW ROCK... GANADO...ST. JOHNS...SPRINGERVILLE...SHOW LOW 646 PM MST WED MAY 22 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... * TIMING...WIND SPEEDS WILL INCREASE BY LATE THURSDAY MORNING AND CONTINUE THROUGH EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...BLOWING DUST IS POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY. CROSS WINDS MAY HAMPER TRAVEL ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 21, 9:30 AM MST, 5 hours 33 minutes earlier.
Area forecast discussion, May 21, 9:30 AM MST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST TUE MAY 21 2013 .SYNOPSIS... WESTERLY FLOW ALOFT WILL BRING BATCHES OF HIGH LEVEL CLOUDS ACROSS ARIZONA TODAY. ON WEDNESDAY A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST AND BECOME NEARLY STATIONARY. THIS LOW WILL PRODUCE STRONGER WINDS ACROSS NORTHERN ARIZONA AND START A MULTIPLE DAY CRITICAL FIRE WEATHER PATTERN WHICH WILL LAST INTO THE UPCOMING WEEKEND. THE STRONGEST WINDS ARE CURRENTLY ANTICIPATED ON WEDNESDAY AND THURSDAY. && .DISCUSSION... SHORT TERM FORECAST IN GOOD SHAPE WITH NO UPDATES. && A WEAK HIGH PRESSURE RIDGE WILL MOVE THROUGH THE SOUTHWEST REGION TODAY AS A LARGE LOW MOVES INTO THE PACIFIC NORTHWEST. DRY AND WARM WEATHER CONDITIONS ARE FORECAST UNDER MOSTLY SUNNY SKIES. THE PACIFIC NORTHWEST LOW WILL SETTLE IN OVER THE PACIFIC NORTHWEST THROUGH THE WEEKEND...BRINGING AN EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WITH GUSTY WINDS AND LOW HUMIDITY LEVELS FROM WEDNESDAY ONWARD. MODELS ARE IN GOOD AGREEMENT THROUGH THURSDAY...INDICATING THE LOW CENTER OVER WASHINGTON AND OREGON...WITH SHORTWAVES TRAVERSING THE GREAT BASIN BOTH DAYS. WINDS ALOFT INCREASE ACROSS NORTHERN ARIZONA AS THE SYSTEM APPROACHES...WITH PLENTY OF DRY AIR IN PLACE. THIS SETS THE STAGE FOR CRITICAL FIRE WEATHER CONDITIONS AND A FIRE WEATHER WATCH CONTINUES FOR WEDNESDAY THROUGH THURSDAY. SUSTAINED SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED. TEMPERATURES WILL REMAIN SEASONABLY WARM...NEAR AVERAGE FOR LATE MAY. FRIDAY THROUGH EARLY NEXT WEEK...THE SAME GENERAL PATTERN PERSISTS...THOUGH THE LOW OVER THE PAC NW SHOULD WEAKEN SLIGHTLY. THERE IS A BIT MORE UNCERTAINTY REGARDING WIND SPEEDS IN ARIZONA DURING THIS TIME PERIOD AS MODELS DIFFER IN THEIR HANDLING OF ADDITIONAL SHORTWAVES MOVING TOWARD THE SOUTHWEST UNITED STATES. FOR NOW...WE EXPECT A MINOR DECREASE IN WIND SPEEDS THROUGH THIS PERIOD...BUT SPEEDS MAY STILL BE HIGH ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS. THERE IS NO PRECIP IN SIGHT...WITH TEMPERATURES RUNNING VERY NEAR SEASONAL AVERAGES. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HRS. WINDS SW10-15G25KTS...DIMINISHING AFT 02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A WEAK RIDGE OF HIGH PRESSURE WILL MOVE ACROSS ARIZONA TODAY WITH WARMER TEMPERATURES AND SOUTHWEST WINDS 10 TO 20 MPH. WEDNESDAY AND THURSDAY...A STRONG TROUGH WILL DEVELOP ALONG THE WEST COAST. SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY AND WILL COMBINE WITH VERY LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AND THURSDAY. FRIDAY AND SATURDAY...A TROUGH WILL REMAIN OVER THE SOUTHWEST BRINGING PERIODS OF STRONG AND GUSTY WINDS ALONG WITH VERY LOW RELATIVE HUMIDITY. CRITICAL TO NEAR-CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE. EXTENDED FORECAST...STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CONTINUE THROUGH EARLY NEXT WEEK. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONES AZZ104>117-138>140. && PUBLIC.........41/ JJ AVIATION.......DB FIRE WEATHER...DB / MAS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 21, 2:36 AM MST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 236 AM MST TUE MAY 21 2013 AZZ004>017-038>040-220830- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 236 AM MST TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PROLONGED DRY...WARM...AND WINDY WEATHER PATTERN WILL SET UP OVER NORTHERN ARIZONA WEDNESDAY THROUGH SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AND THURSDAY FOR MUCH OF THE NORTHLAND...SEE PHXRFWFGZ FOR DETAILS. A WIND ADVISORY MAY ALSO BE NEEDED WEDNESDAY AND THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM FOR WIND GUSTS EXCEEDING 40 MPH. CRITICAL FIRE WEATHER CONDITIONS REMAIN POSSIBLE FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:33 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 29 hr |
| May 21, 2:33 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.